Advertisement

On the global existence of real analytic solutions of linear differential equations

  • Takahiro Kawai
Conference At Katata
Part of the Lecture Notes in Mathematics book series (LNM, volume 287)

Keywords

Global Existence Elementary Solution Constant Coefficient Linear Differential Equation Principal Symbol 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Andersson, K. G.: Propagation of analyticity of solutions of partial differential equations with constant coefficients, Ark. Mat., 8 (1971), 277–302.MathSciNetCrossRefGoogle Scholar
  2. [1]
    Bruhat, Y.: Hyperbolic partial differential equations on a manifold, Proc. of Battelle Recontres, Benjamin, New York, 1968, pp.84–106.Google Scholar
  3. [1]
    De Giorgi, E. and L. Cattabriga: On the existence of analytic solutions on the whole real plane of linear partial differential equations with constant coefficients, to appear.Google Scholar
  4. [2]
    : Una dimonstrazione diretta dell’esistenza di soluzioni analytiche nel piano reale di equazioni a derivate partiali a coefficienti constanti, Bol. Un. Mat. Ital., 4 (1971), 1015–1027.Google Scholar
  5. [1]
    Egorov, Yu. V.: Conditions for the solvability of pseudo-differential operators, Dokl. Akad. Nauk USSR, 187 (1969), 1232–1234.Google Scholar
  6. [1]
    Ehrenpreis, L.: Some applications of the theory of distributions to several complex variables, Seminar on Analytic Functions, Princeton, 1957, pp.65–79.Google Scholar
  7. [2]
    : Solutions of some problems of division IV, Amer. J. Math., 82 (1960), 522–588.MathSciNetCrossRefGoogle Scholar
  8. [3]
    : Fourier Analysis in Several Complex Variables, Wiley-Interscience, New York, 1970.zbMATHGoogle Scholar
  9. [1]
    Hörmander, L.: Linear Partial Differential Operators, Springer, Berlin, 1963.CrossRefGoogle Scholar
  10. [2]
    : Uniqueness theorems and wave front sets for solutions of linear differential equations with analytic coefficients, Comm. Pure Appl. Math., 24 (1971), 671–704.MathSciNetCrossRefGoogle Scholar
  11. [3]
    : On the existence and the regularity of solutions of linear pseudo-differential equations, Enseignement Math., 17 (1971), 99–163.MathSciNetzbMATHGoogle Scholar
  12. [1]
    John, F.: Plane Waves and Spherical Means Applied to Partial Differential Equations, Interscience, New York, 1955.zbMATHGoogle Scholar
  13. [1]
    Kashiwara, M.: On the flabbiness of sheaf e, Sûrikaiseki Kenkyûsho Kôkyûroku, No.114, R.I.M.S. Kyoto Univ., 1970, pp.1–4 (in Japanese).Google Scholar
  14. [1]
    Kashiwara, M. and T. Kawai: Pseudo-differential operators in the theory of hyperfunctions, Proc. Japan Acad., 46 (1970), 1130–1134.MathSciNetCrossRefGoogle Scholar
  15. [2]
    : Pseudo-differential operators in the theory of hyperfunctions, Proc. Japan Acad., 46 (1970), 1130–1134. in preparation.MathSciNetCrossRefGoogle Scholar
  16. [1]
    Kawai, T.: Construction of local elementary solutions for linear partial differential operators with real analytic coefficients (I) — The case with real principal symbols —, Publ. R.I.M.S. Kyoto Univ., 7 (1971), 363–397. Its summary is given in Proc. Japan Acad., 46 (1970), 912–916 and 47 (1971), 19–24.MathSciNetCrossRefGoogle Scholar
  17. [2]
    : Construction of local elementary solutions for linear partial differential operators with real analytic coefficients II. — The case with complex principal symbols —, Publ. R.I.M.S. Kyoto Univ., 7 (1971), 399–424. Its summary is given in Proc. Japan Acad., 47 (1971), 147–152.MathSciNetCrossRefGoogle Scholar
  18. [3]
    —: A survey of the theory of linear (pseudo-) differential equations from the view point of phase functions — existence, regularity, effect of boundary conditions, transformations of operators, etc. Reports of the Symposium on the Theory of Hyperfunctions and Differential Equations, R.I.M.S. Kyoto Univ., 1971, pp.84–92 (in Japanese).Google Scholar
  19. [4]
    : On the global existence of real analytic solutions of linear differential equations. I, Proc. Japan Acad., 47 (1971), 537–540.MathSciNetCrossRefGoogle Scholar
  20. [5]
    : On the global existence of real analytic solutions of linear differential equations. II, Proc. Japan Acad., 47 (1971), 643–647.MathSciNetzbMATHGoogle Scholar
  21. [6]
    —: On the global existence of real analytic solutions of linear differential equations (I), J. Math. Soc. Japan, 24 (1972) to appear, (II), …, in preparation.Google Scholar
  22. [1]
    Komatsu, H.: Relative cohomology of sheaves of solutions of differential equations, Séminaire Lions-Schwartz, 1966, Reprinted in these Proceedings.Google Scholar
  23. [2]
    : Resolutions by hyperfunctions of sheaves of solutions of differential equations with constant coefficients, Math. Ann., 176 (1968), 77–86.MathSciNetCrossRefGoogle Scholar
  24. [1]
    Leray, J.: Hyperbolic Partial Differential Equations, Mimeographed notes, Princeton, 1952.Google Scholar
  25. [2]
    : Uniformisation de la solution du problème linéaire analytique de Cauchy près de la variété qui porte les données de Cauchy (Problème de Cauchy I), Bull. Soc. Math. France, 85 (1957), 389–429.MathSciNetCrossRefGoogle Scholar
  26. [1]
    Malgrange, B.: Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Ann. Inst. Fourier Grenoble, 6 (1955), 271–355.MathSciNetCrossRefGoogle Scholar
  27. [1]
    Nirenberg, L. and F. Treves: On local solvability of linear partial differential equations, Part II: Sufficient conditions, Comm. Pure Appl. Math., 23 (1970), 459–501.MathSciNetCrossRefGoogle Scholar
  28. [1]
    Palamodov, V. P.: Linear Differential Operators with Constant Coefficients, Springer, Berlin, 1970. Translation from the Russian original, which was published in 1967 by Nauka.CrossRefGoogle Scholar
  29. [1]
    Sato, M.: Theory of hyperfunctions II, J. Fac. Sci. Univ. Tokyo, Sect. I, 8 (1960), 387–437.MathSciNetzbMATHGoogle Scholar
  30. [2]
    : Hyperfunctions and partial differential equations, Proc. Intern. Conf. on Functional Analysis and Related Topics, Univ. of Tokyo Press, Tokyo, 1969, pp.91–94.Google Scholar
  31. [3]
    —: Structure of hyperfunctions, Reports of the Katata Symp. on algebraic geometry and hyperfunctions, 1969, pp.4.1–30 (notes by Kawai, in Japanese).Google Scholar
  32. [4]
    : Structure of hyperfunctions, Sûgaku no Ayumi, 15 (1970), 9–72 (notes by Kashiwara, in Japanese).Google Scholar
  33. [5]
    : Regularity of hyperfunction solutions of partial differential equations, Proceedings of Nice Congress, 2, Gauthier-Villars, Paris, 1971, pp.785–794.Google Scholar
  34. [1]
    Sato, M., T. Kawai and M. Kashiwara: On pseudo-differential equations in hyperfunction theory, these proceedings. Its summary is given in Proceedings of the Symposium on Partial Differential Equations held by A.M.S. at Berkeley, 1971.Google Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • Takahiro Kawai
    • 1
  1. 1.Research Institute for Mathematical SciencesKyoto UniversityJapan

Personalised recommendations